# SDR A6WA200740483

- Difficulty date: August 23, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER FLUTTER IN FLIGHT AT 290 KNOTS, CAUSING LIGHT AIRFRAME VIBRATION, FLUTTER REDUCED WITH REDUCED AIRSPEED TO 250 KNOTS, FLUTTER REDUCED WITH RUDDER PEDAL PRESSURE.  REMOVED AND REPLACED FLIGHT CONTROL COMPUTER (FCC) NR 2 IAW MM 22-12-14, OPS CHECK OK.  (M)
